2019
Том 71
№ 9

All Issues

Faizibaev E. F.

Articles: 4
Article (Ukrainian)

The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter

Faizibaev E. F., Kadyrbekov T.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 129-133

Article (Ukrainian)

Nonlinear oscillations of a viscoelastic cylinder with an elastic shell

Faizibaev E. F., Kadyrbekov T.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 255—259

Brief Communications (Russian)

Investigation of nonstationary processes in an essentially nonlinear oscillatory system

Faizibaev E. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 223-227

Brief Communications (Russian)

On consructing stationary solutions for certain oscillatory; systems with one degree of freedom

Faizibaev E. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 3. - pp. 340-348